# SDR 20000912SH012

- Difficulty date: August 2, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS1859
- Condition: Cracked
- Location: Tail Rotor
- Component: Driveshaft
- Component part number: 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND AFT SEGMENT CRACKED ACROSS THE SPAN.  (X)
